Advertisement

Reactions Weekly

, Volume 1675, Issue 1, pp 208–208 | Cite as

Tramadol or tramadol/paracetamol abuse/overdose/withdrawal/dependence

Opioid withdrawal symptoms and other complications: 3 case reports
Case report
  • 86 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

Drug overdose

Three women (aged 20-28 years) developed opioid withdrawal symptoms, slowed breathing, unresponsiveness to stimuli, cold and clammy hands or abscesses and swelling at injection site during addiction following overdose, withdrawal, dependence or abuse of tramadol or tramadol/paracetamol [acetaminophen] [route and dosage not stated clearly for all; duration of treatment to time to reaction onset not clearly stated].

A 20-year-old woman presented with abdominal cramps, restlessness, aches and pains in body parts, feeling of cold and lacrimation for the past 3-4 hours. She had injected tramadol (intra muscular) about 6 hours ago. For the last one year, she had been taking tramadol injection regularly. Initially she was prescribed tramadol 100mg twice daily for 2 weeks...

Reference

  1. Chand P, et al. Iatrogenic tramadol addiction. Indian Journal of Medical Sciences 69: 57-58, No. 1, Mar 2017. Available from: URL:  http://dx.doi.org/10.18203/issn.0019-5359.IndianJMedSci20170495 - IndiaCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2017

Personalised recommendations